# SDR DALA2019031301683

- Difficulty date: March 12, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 60,327 hours, 22,065 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0980997) DURING INSPECTION FOUND CRACK INSPAR RIB LOC. STAB STATION 92.70 AND 30 INCH OF FRONT SPAR AT RT HORIZONTAL STABILIZER. PERFORMED REPAIR ON INSPAR RIB LOC. STA B STA 92.70 AND 30 INCH OF FRONT SPAR AT ST HORIZONTAL STABILIER ASPER SRM 55-10-09.
